Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Almost-disjoint coding and strongly saturated ideals


Author: Paul B. Larson
Journal: Proc. Amer. Math. Soc. 133 (2005), 2737-2739
MSC (2000): Primary 03E50; Secondary 54D15
Published electronically: March 22, 2005
MathSciNet review: 2146222
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Martin's Axiom plus $\mathfrak{c} = \aleph_{2}$implies that there is no $(\aleph_{2}, \aleph_{2},\aleph_{0})$-saturated $\sigma$-ideal on $\omega_{1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E50, 54D15

Retrieve articles in all journals with MSC (2000): 03E50, 54D15


Additional Information

Paul B. Larson
Affiliation: Department of Mathematics, Miami University, Oxford, Ohio 45056
Email: larsonpb@muohio.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07824-X
Received by editor(s): May 9, 2003
Received by editor(s) in revised form: May 14, 2004
Published electronically: March 22, 2005
Additional Notes: The research in this paper was conducted with the support of a FAPESP fellowship (Grant # 02/11551-3) at the University of São Paulo.
Communicated by: Alan Dow
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.